# SDR COMA0160476

- Difficulty date: July 8, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 18,999 hours, 17,935 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Part number: 601R31527141
- Part serial: NA
- Condition: Corroded
- Part time: 18,999 hours, 17,935 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"U" CHANNEL P/N 601R31527-141 AT F.S. 349.00 IS CORRODED.REMOVED AND REPLACED "U" CHANNEL P/N 601R31527-141 AT F.S. 349.00 I/A/W WVAC EO 601R-53-2558.
